Marek Fila
Marek Fila
Professor of Mathematics, Comenius University
Verified email at
Cited by
Cited by
Stationary solutions, blow up and convergence to stationary solutions for semilinear parabolic equations with nonlinear boundary conditions
M Chipot, M Fila, P Quittner
Acta Mathematica Universitatis Comenianae. New Series 60 (1), 35-103, 1991
The blow‐up rate for the heat equation with a non‐linear boundary condition
M Fila, P Quittner
Mathematical Methods in the Applied Sciences 14 (3), 197-205, 1991
On the solutions to some elliptic equations with nonlinear Neumann boundary conditions
M Chipot, M Fila, I Shafrir
On critical exponents for a system of heat equations coupled in the boundary conditions
K Deng, M Fila, HA Levine
Acta Math. Univ. Comenianae 63 (2), 169-192, 1994
From critical exponents to blow-up rates for parabolic problems
M Chlebik
Rend. Mat. Appl. 19, 449-470, 1999
Existence of positive solutions of a semilinear elliptic equation in Rn+ with a nonlinear boundary condition
M Chipot, M Chlebık, M Fila, I Shafrir
Journal of mathematical analysis and applications 223 (2), 429-471, 1998
Linear and nonlinear heat equations in spaces and universal bounds for global solutions
M Fila, P Souplet, FB Weissler
Mathematische Annalen 320 (1), 87-113, 2001
Quenching on the boundary
M Fila, HA Levine
Nonlinear Analysis: Theory, Methods & Applications 21 (10), 795-802, 1993
Boundedness of global solutions of nonlinear diffusion equations
M Fila
Journal of differential equations 98 (2), 226-240, 1992
Remarks on blow up for a nonlinear parabolic equation with a gradient term
M Fila
Proceedings of the American Mathematical Society 111 (3), 795-801, 1991
The blow-up rate for a semilinear parabolic system
M Fila, P Quittner
Journal of mathematical analysis and applications 238 (2), 468-476, 1999
Derivative blow-up and beyond for quasilinear parabolic equations
M Fila, GM Lieberman
A Fujita-type theorem for the Laplace equation with a dynamical boundary condition
H Amann, M Fila
Acta Math. Univ. Comenianae 66 (2), 321-328, 1997
The blow-up rate for semilinear parabolic problems on general domains
M Fila, P Souplet
Nonlinear Differential Equations and Applications NoDEA 8, 473-480, 2001
Boundedness of global solutions for the heat equation with nonlinear boundary conditions
M Fila
Commentationes Mathematicae Universitatis Carolinae 30 (3), 479-484, 1989
Existence of global solutions with slow decay and unbounded free boundary for a superlinear Stefan problem
M Fila, P Souplet
Interfaces and Free Boundaries 3 (3), 337-344, 2001
Blow-up on the boundary: a survey
M Fila, J Filo
Banach Center Publications 33 (1), 67-78, 1996
Interior gradient blow-up in a semilinear parabolic equation
SB Angenent, M Fila
Quenching for quasilinear equations
M Fila, B Kawohl, HA Levine
Communications in partial differential equations 17 (3-4), 593-614, 1992
A note on the quenching rate
M Fila, J Hulshof
Proceedings of the American Mathematical Society 112 (2), 473-477, 1991
The system can't perform the operation now. Try again later.
Articles 1–20